# SDR O2GA2023041490401

- Difficulty date: April 3, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N904UP
- Make and model: Cessna 750
- Aircraft serial: 7500130
- Aircraft time: 17,685 hours, 10,791 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 99143795
- Part serial: 99333H4740
- Condition: Cracked
- Location: Cockpit
- Part time: 17,685 hours, 10,791 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

L2 WINDOW SHATTERED AND REMAINED INTACT AT 28000FT ON THE CLIMB OUT. CHECKLIST WAS FOLLOWED. DIVERTED TO KPBI. MAINTENANCE REPLACED THE L2 WINDSHIELD IN ACCORDANCE WITH AMM. WINDSHIELD HEAT OPS CHECK GOOD. AIRCRAFT WAS RETURNED TO SERVICE.
